| Home Forums |
|
|||||||
| Drugs and Drug Treatments ATG, Cyclosporine, Revlimid, Vidaza, Dacogen, ... |
![]() |
|
|
Thread Tools | Search this Thread |
|
#1
|
|||
|
|||
|
Hi Everyone:
Has anyone had headaches as a side effects from cyclosporine or withdrawal from cyclosporine? My husband has developed cluster type headaches about post MUD stem cell transplant for MDS, AML, about two months out. They did a mri and it came back ok, and put him on some pain meds but are not helping much. Any ideas.: ![]() Christine, wife and caregiver PS, his counts are all OK as well as magnesium etc. |
|
#2
|
|||
|
|||
|
Eye Doctor?
Recommend also seeing a eye specialist to check for problems in the eyes. One young lady I know had headaches constantly following consolidation chemo, she ended up having a detached retina. Was it causing her headaches? I don't know. She had headaches, then, developed seeing black spots and more "Floaters". I don't know if it's related, but, it's just a suggestion.... see the eye specialist to rule out any eye problems.
Good Luck, Cindy
__________________
Cindy, wife of Ron 66 dx w/MDS(RARS)Feb'09,Vidaza 13mons. BMB 2/10 -5q/increased blasts. Watch/wait May-Jul10. Revlimid Jul-Aug10:A-Fib. BMB Aug18, 12%blasts. MDS to AML. Induction completed 9/21/10. BMB Oct10:CR. Consolidaton:10/25/10. Dacogen Dec27-29. SCT on Hold. Fevers/Nt sweats Jan11. |
![]() |
| Thread Tools | Search this Thread |
|
|
Similar Threads
|
||||
| Thread | Thread Starter | Forum | Replies | Last Post |
| 1 year birthday of a second stem cell transplant. | pbaxter | Transplants | 2 | Tue Nov 1, 2011 02:36 PM |
| Study Discounts Age Limit on Stem Cell Transplants | Marrowforums | News and Events | 0 | Fri Dec 12, 2008 12:10 PM |